# SDR CALA2025041503856

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 73,251 hours, 26,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88319
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SDR TRACKING PURPOSES. REF EA 5310-08195 OP 003 LH SIDE NO. 3 WINDOW FRAME POST PERMANENT REPAIR. (REF AAR N/R 9960183)   REFERENCE EA 5310-08195 REV B OP 003 SEQ#1205.    PERMANENT REPAIR ACCOMPLISHED AS PER ROUTINE CARD SEQ NO. 1205 (EA 5310-08195 REV B - OPERATION 003 - 737NG -LH SIDE NUMBER 3 WINDOW FRAME POST - PERMANENT REPAIR.
